# SDR SWAA120004

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 16,329 hours, 9,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS WIRE EXPOSED AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
